cancel
Showing results for 
Search instead for 
Did you mean: 

UTI's

3 REPLIES
Member

Re: UTI's

I had numerous water infections, would go a few weeks and then another would start, and I was on and off antibiotics for about a year.  Unfortunately, as with a lot of GP  practices, i rarely saw the same doctor twice, and would have to keep explaining that I felt it was a problem caused by the letrozole.  One doctor wasn't even aware that i had had cancer.  Anyway, I am now on a low, daily dose of nitrofurantoin and this seems to be keeping actual nfections at bay, although the soreness and burning is still there, which a lot of you ladies will know all about!

At my last oncology appointment, my doctor was lovely, very sympathetic, but it seems to be just one of the side effects of the removal of eostregen by the letrozole.

I have been on it since 2015 after surgery, and I recognise all the side effects you ladies are experiencing.

I spoke to one of the macmillan nurses, and it seems that all these side effects are 'normal'

I suppose we have to think it proves the drug is working!!

Member

Re: UTI's

Thanks, I will try that.

Sunflower

Member

Re: UTI's

I’m on anastrazole not letrazole but UTIs are also a problem. I have now been diagnosed with interstitial cystitis which is a infection free irritation and hypersensitivity of the bladder, I’m sure that this has been caused by my treatment. I was drinking cranberry juice to try to help my bladder problems but unfortunately it actually makes interstitial cystitis worse. I have so far managed mine by drinking less caffeine and less in general and keeping everything in that area moisturised with a vaginal moisturiser. I have settled on Boots own and I find a need a half dose daily. Worth a try because I think a lot of these problems are caused by lack of the body’s natural defence which is the moisture that protects against irritation and infection. Hope you find something that helps. Pesky hormones or lack of them cause us girls so many issues 🙄
Member

UTI's

Hi,

 

I have just had my second UTI in about two months and wondered if any of you ladies out there are having problems with UTI's? and any advice you can give.  I am on Letrozole and it does say on the leaflet that one of the side effects can be UTI's, I had to go to the walk in centre for my first one and just thought I would get the antibiotics and it would go, which it did and when I got the second one I was squeezed in at my doctors, he did explain that he is sending the sample away to see exactly which germs are in it and has given me a longer course of antibiotics but just want to know if any one else out there on Letrozole is experiencing this as I have never really had UTI's before.

 

Sunflower